# SDR BSY2001F00023

- Difficulty date: December 7, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N9189Q
- Make and model: Beech 58
- Aircraft serial: TH148
- Engine: Cont IO520C
- System (JASC): 7602 · Mixture Control
- Part: Cotter Pin
- Condition: Sheared
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CLT)(MIR)  RIGHT ENGINE SHUT DOWN IN FLIGHT.  COTTER PIN SHEARED NUT BACKED OFF MIXTURE CABLE CAUSING MIXTURE TOO LEAN.  REPLACED BOLT, NUT AND COTTER PIN.  OPS CHECKED OK.
